Table of Contents
Volume 2013, Article ID 483727, 5 pages
Research Article

A Porism Concerning Cyclic Quadrilaterals

Department of Mathematics, Southern Illinois University, Carbondale, IL 62901, USA

Received 26 April 2013; Accepted 15 July 2013

Academic Editor: Michel Planat

Copyright © 2013 Jerzy Kocik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jerzy Kocik, “A Porism Concerning Cyclic Quadrilaterals,” Geometry, vol. 2013, Article ID 483727, 5 pages, 2013.